Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Szegő kernel of an annulus
HTML articles powered by AMS MathViewer

by Scott McCullough and Li-Chien Shen PDF
Proc. Amer. Math. Soc. 121 (1994), 1111-1121 Request permission

Abstract:

In this paper we introduce a class of reproducing kernels of an annulus. Using the properties of the theta functions, we obtain a set of functional equations involving these kernels. We discuss some extremal problems associated with the functional equations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C40, 46E22
  • Retrieve articles in all journals with MSC: 30C40, 46E22
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1111-1121
  • MSC: Primary 30C40; Secondary 46E22
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189748-9
  • MathSciNet review: 1189748